Took this drug as instructed at 5pm and the next morning I noticed the nerve pain had disappeared so that was a huge relief but I can't function normally. This is just the first day and I need to know is this going to get any better?
Snoopy001; Yes you are right, When you first start this medication and others in this class it well for sure hit you and your system much stronger than it well in more like 2 weeks to a month and many times even sooner. It is just a matter of you system getting better and this won't be as big of a problem+ So try to stick with it. more like a week and you may even try to juggle it closer to bedtime after a few days and see if it helps more yet. with the restless legs. And make it so it well not makes you as tired during the day. If it does continue longer than a week to 10 days you should maybe talk to the doctor and see if you can take a bit less. Or try something else. all my best to you. And if we can help you again just drop another post anytime.
- Horizant Information for Consumers
- Horizant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Horizant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Feb 2017 • 2 answers
I started taking gabapentin 300mg two months ago. Most off the time it works but around my period it
Updated 14 Dec 2017 • 4 answers
Updated 6 Jan 2018 • 12 answers
Updated 29 Jun 2015 • 3 answers
I take neurontin for nerve pain. Is there another drug (or drugs) that treat nerve pain? Which seems
Updated 7 Mar 2017 • 6 answers